# SDR AALA201512289001

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 9,224 hours, 1,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1A SEAT EMER LIGHT INOPERATIVE.  REPLACED EMER LIGHT AT 1A.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-12.
